# SDR CHQA200600105

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 12,045 hours, 10,162 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 9250DE
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,910 hours, 3,920 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 926 - DSM-CMH - SLIGHT SMOKE SMELL ON FINAL APPROACH.  AFTER LANDING, SMOKE WAS SEEN COMING FROM RIGHT WINDSHIELD LOWER LEFT CORNER.  SMOKE STOPPED WHEN SWITCHES TURNED OFF.  MAINTENANCE REMOVED AND REPLACED NR 2 WINDSHIELD IAW EMB 145 MM 56-10-01.  OPS CHECK GOOD.
